Group 8

Book Your Flu Vaccine Here

Group 9

Free Click & Collect

Group 10

Spend €49 and get Free Delivery

Panadol Actifast Tablets 20s

€7.95
Pharmacy Product - Please read terms & confirm

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use.

I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Order Before 2PM Mon - Thurs For Next Day Delivery
Next Day Click & Collect

Panadol ActiFast tablets are used for fast pain relief of headaches, toothache, backache,rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever. The tablets have been specially formulated so that the paracetamol is absorbed into the bloodstream twice as fast as standard paracetamol tablets and so gets to the source of pain fast.

 

Directions For Use

  • Adults (including the elderly) and children aged 16 years and over: One or two tablets up to four times daily as required.
  • Children aged 12-15 years:  One tablet up to four times daily as required.
  • Children should not be given Panadol ActiFast for more than 3 days without consulting a doctor.
  • Not recommended for children under 12 years of age.
  • Not more than 4 doses should be taken in any 24-hour period.
  • Do not exceed the stated dose.
  • Should not be used with other paracetamol containing products.

Warnings and Precautions

  • Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure which can lead to liver transplant or death. 
  • Do not exceed the stated dose.
  • If symptoms persist, consult your doctor. Prolonged use except under medical supervision may be harmful.
  • This product should only be used when clearly necessary. 
  • Panadol ActiFast is considered high in sodium. This should be particularly taken into account for those on a low salt diet

Pregnancy
If necessary, Panadol ActiFast can be used during pregnancy. You should use the lowest possible dose for the shortest time possible. Contact your doctor if the pain and/or fever are not reduced. 

 

Breastfeeding
 You can take this product whilst breastfeeding

Contradictions

Panadol Actifast is contraindicated in patients with a previous history of hypersensitivity to paracetamol or any of the other ingredients.

 

Always read the packaging and enclosed leaflet carefully before use.

  • - Adults (including the elderly) and children aged 16 years and over: One or two tablets up to four times daily as required.
  • - Children aged 12-15 years: One tablet up to four times daily as required.
  • - Children should not be given Panadol ActiFast for more than 3 days without consulting a doctor.
  • - Not recommended for children under 12 years of age.
  • - Not more than 4 doses should be taken in any 24-hour period.
  • - Do not exceed the stated dose.
  • - Should not be used with other paracetamol containing products.
  • More Information
    Product Name Panadol Actifast Tablets 20s
    SKU 312380
    Product ID E72045
    Brand Panadol